# SDR AALA20010786

- Difficulty date: March 25, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT STRIP AT FORWARD GALLEY. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
